MathSciNet Relay Station
MathSciNet bibliographic data
MR1651750 65Y10 (65J15 65Y20)
Dedieu, J. P.; Shub, M. Newton's method for overdetermined systems of equations. Math. Comp. 69 (2000), no. 231, 1099–1115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement